# SDR UPS502412

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bolts
- Part number: 310N30241
- Condition: Loose
- Location: Rt Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'WEEKEND' CHECK, MAINTENANCE REPORTED RT ENGINE FORWARD MOUNT BOLTS FOUND BACKED OUT DURING INSPECTION.  RESULTANT GAP BETWEEN ENGINE MOUNT SURFACES WAS .125 ALONG FWD PORTION, REDUCING TO .067 AT AFT PORTION.  FORWARD MOUNT BOLTS AND BARREL NUTS WERE REPLACED AND TORQUED TO LIMITS PER UPS EO B757-7121-5743A.  BOLT P/N: 310N3024-1.  NUT P/N: VB13027-12.
